# SDR MASA200400458

- Difficulty date: August 17, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N848MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145530
- Aircraft time: 6,329 hours, 5,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY EXIT LIGHT INOP.  MAINTENANCE RELAMPED THE EXIT SIGN.
